# SDR DALA2023081806731

- Difficulty date: January 22, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 95,320 hours, 44,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CRACK WAS FOUND IN HOLE #6 OF FR20 LHS NEAR LEVEL OF DOORSTOP #7. CORRECTIVE ACTION: COMPLIED WITH ERA 565298-31. (2594680)
